Diffeological vector spaces
Autor: | Christensen, J. Daniel, Wu, Enxin |
---|---|
Rok vydání: | 2017 |
Předmět: | |
Zdroj: | Pacific J. Math. 303 (2019) 73-92 |
Druh dokumentu: | Working Paper |
DOI: | 10.2140/pjm.2019.303.73 |
Popis: | We study the relationship between many natural conditions that one can put on a diffeological vector space: being fine or projective, having enough smooth (or smooth linear) functionals to separate points, having a diffeology determined by the smooth linear functionals, having fine finite-dimensional subspaces, and having a Hausdorff underlying topology. Our main result is that the majority of the conditions fit into a total order. We also give many examples in order to show which implications do not hold, and use our results to study the homological algebra of diffeological vector spaces. Comment: 14 pages; to appear in Pacific J. Math |
Databáze: | arXiv |
Externí odkaz: |